# SDR IPXA2023112752082

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 10,335 hours, 1,605 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B0153910
- Part serial: TASV0167
- Condition: Unknown
- Location: Rh Wing Only.1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*ATB* *PAN PAN* Â€˜GEAR DISAGREEÂ€™ MSG . RIGHT WING GEAR DID NOT RETRACT.  Â€˜AIR TURN BACKÂ€™. PERFORMED RII. PERFORMED RH WG TRUCK POSITIONING ACTUATOR R/R PER AMM 32-11-20/401, LEAK CHK SATIS. ALSO R/R PROX SWITCH ELECTRONIC UNIT PER AMM 32-09-03/401, PSEU GROUND TEST PASS. ACCOMPLISHED ALL GEAR/DOOR RETRACTION/EXTENSION PER AMM 32-32-00/32-33-00/32-34-00 PB 501, LANDING GEAR/DOORS OPERATED NORMALLY. CMC MONITORED WHILE PERFORMING GEAR SWING, NIL FAULT/MSG NOTED. AIRCRAFT DEJACKED PER AMM 07-11-01/201.
